# SDR CALA2025011401897

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 95,818 hours, 13,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

30D SEAT COACH POSITION EMERGENCY LIGHTS FLOOR PROXIMITY DO NOT WORK. R/R FLOOR PROXIMITY LIGHT 30D SEAT POSITION. REF AMM 33-51-10. OPERATIONAL TEST. GOOD FOR SERVICE.PARTS USED: 76-2525-3-0269, QTY :1
